MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0042011010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient became hypotensive and had a pericardial effusion requiring drainage.During a pulmonary vein isolation (pvi) and supraventricular tachycardia (svt) ablation procedure, a dynamic xt electrode catheter was used.At the start of the case, the physician attempted an electrophysiology (ep) study; however, placement of the coronary sinus (cs) catheter was extremely difficult due to patient's anatomy.The physician alternated between a dynamic decapolar cs catheter and an abbott livewire duodecapolar catheter for approximately an hour to gain cs access, but cs access could not be achieved, and the ep study proceeded without it.After administration of isuprel, the patient experienced a drop in blood pressure.Intracardiac echocardiography (ice) confirmed a trivial pericardial effusion, which increased slightly upon re-evaluation a minute later.Continued monitoring revealed progressive enlargement of the effusion, which prompted the use of a pericardial synthesis kit to drain approximately 200 cc of blood.Protamine was administered, and the effusion subsequently stabilized.The patient remained stable throughout the intervention and was kept overnight for observation.The ablation procedure was not completed due to the pericardial effusion.The device was retained by the facility and will not be returned as the device performed as expected during the procedure and there were no reports of any performance concerns.
 
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Block b5 has been updated with additional information received on january 13, 2026.Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the patient became hypotensive and had a pericardial effusion requiring drainage.During a pulmonary vein isolation (pvi) and supraventricular tachycardia (svt) ablation procedure, a dynamic xt electrode catheter was used.At the start of the case, the physician attempted an electrophysiology (ep) study; however, placement of the coronary sinus (cs) catheter was extremely difficult due to patient's anatomy.The physician alternated between a dynamic decapolar cs catheter and an abbott livewire duodecapolar catheter for approximately an hour to gain cs access, but cs access could not be achieved, and the ep study proceeded without it.After administration of isuprel, the patient experienced a drop in blood pressure.Intracardiac echocardiography (ice) confirmed a trivial pericardial effusion, which increased slightly upon re-evaluation a minute later.Continued monitoring revealed progressive enlargement of the effusion, which prompted the use of a pericardial synthesis kit to drain approximately 200 cc of blood.Protamine was administered, and the effusion subsequently stabilized.The patient remained stable throughout the intervention and was kept overnight for observation.The ablation procedure was not completed due to the pericardial effusion.The device was retained by the facility and will not be returned as the device performed as expected during the procedure and there were no reports of any performance concerns.Additional information received on january 13, 2026: a photo on the imaging performed was provided, confirming the presence of the effusion.The patient was subsequently discharged and had fully recovered.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23866200
Report Number2124215-2025-92363
Device Sequence Number4438001
Product Code DRF
UDI-Device Identifier08714729877615
UDI-Public(01)08714729877615
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0042011010
Device Catalogue NumberM0042011010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age71 YR
Patient SexMale